# SDR COMA0060718

- Difficulty date: September 10, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 12,713 hours, 11,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 601R-53-037 REV A, THE I/B FLANGE OF THE FLOORBEAM AT RBL 27.0 FS 409 + 8 WAS FOUND TO HAVE A PREVIOUS REPAIR.  PERFORMED A MAJOR REPAIR BY REMOVING EXISTING REPAIR AND INSTALLING A SPLICE ANGLE ON FLOORBEAM RBL 27.0 FS 409 + 8 IAW WVAC EO 601R-53-1683.
